Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Domains of positivity


Author: Oscar S. Rothaus
Journal: Bull. Amer. Math. Soc. 64 (1958), 85-86
DOI: https://doi.org/10.1090/S0002-9904-1958-10163-9
MathSciNet review: 0096676
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Max Koecher, Positivitatsbereiche im R, Amer. J. Math. vol. 79, no. 3, July, 1957. MR 90771
  • 2. S. Bochner, Gamma factors in functional equations, Proc. Nat. Acad. Sci. vol. 42, no. 2, February, 1956. MR 75982
  • 3. S. Bochner, Bessel functions and modular relations of higher type and hyperbolic differential equations, Communications du Seminaire Mathematique de l'Universite de Lund, tome supplementaire, 1952, dedie a Marcel Riesz. MR 58774


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1958-10163-9

American Mathematical Society